Alert archive / Mississippi / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 201, NWS Jackson, MS

April 23, 2020Clarke County, Lauderdale County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Apr 23, 2020, 3:32 PM CDT for Clarke County, Lauderdale County, Mississippi. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 23, 2020, 3:32 PM CDT (20:32 UTC)
Expired
Apr 23, 2020, 4:00 PM CDT
In force
28 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Clarke County, MS, Lauderdale County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 130 km from the middle of the area, began a volume at 20:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 8.5 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2020-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1085 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2020-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 259 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1085 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
625 m above ground
0-6 km bulk shear
89 kt
0-1 km storm-relative helicity
259 m²/s²
0-3 km storm-relative helicity
258 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.4

Open this sounding in Storm Lab

The text

As transmitted.

129 
WUUS54 KJAN 232032
SVRJAN
MSC023-075-232100-
/O.NEW.KJAN.SV.W.0201.200423T2032Z-200423T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
332 PM CDT Thu Apr 23 2020

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Northern Clarke County in east central Mississippi...
  Southeastern Lauderdale County in east central Mississippi...

* Until 400 PM CDT.

* At 332 PM CDT, a severe thunderstorm was located over Snell, or 15
  miles northeast of Quitman, moving east at 55 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will remain over mainly rural areas of
  northern Clarke and southeastern Lauderdale Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3206 8845 3198 8878 3201 8888 3218 8877
      3229 8842
TIME...MOT...LOC 2032Z 255DEG 48KT 3220 8852 

HAIL...1.00IN
WIND...60MPH
 
$$

DL
2 follow-up statements
588 
WWUS54 KJAN 232043
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
343 PM CDT Thu Apr 23 2020

MSC075-232051-
/O.CAN.KJAN.SV.W.0201.000000T0000Z-200423T2100Z/
Lauderdale MS-
343 PM CDT Thu Apr 23 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAUDERDALE COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3206 8845 3199 8875 3199 8876 3202 8880
      3213 8872 3223 8853 3223 8843
TIME...MOT...LOC 2041Z 254DEG 37KT 3206 8870 

$$

MSC023-232100-
/O.CON.KJAN.SV.W.0201.000000T0000Z-200423T2100Z/
Clarke MS-
343 PM CDT Thu Apr 23 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR NORTHEASTERN CLARKE COUNTY...

At 341 PM CDT, a severe thunderstorm was located over Quitman, moving
east at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated. At 321 PM, dime to quarter size hail was 
         reported near Enterprise.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Quitman, Middleton, Sykes and Snell. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3206 8845 3199 8875 3199 8876 3202 8880
      3213 8872 3223 8853 3223 8843
TIME...MOT...LOC 2041Z 254DEG 37KT 3206 8870 

HAIL...1.00IN
WIND...60MPH
 
$$

DL
278 
WWUS54 KJAN 232056 RRA
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
356 PM CDT Thu Apr 23 2020

MSC023-232106-
/O.EXP.KJAN.SV.W.0201.000000T0000Z-200423T2100Z/
Clarke MS-
356 PM CDT Thu Apr 23 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CLARKE COUNTY
WILL EXPIRE AT 400 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small hail
and gusty winds are still possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Jackson.

LAT...LON 3206 8845 3199 8875 3199 8876 3202 8880
      3213 8872 3223 8853 3223 8843
TIME...MOT...LOC 2056Z 255DEG 48KT 3211 8848 

$$

DL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 12:10 PM CDT, 3 hours 22 minutes earlier.

Area forecast discussion, Apr 23, 12:10 PM CDT, 3 hours 22 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
1210 PM CDT Thu Apr 23 2020

.UPDATE...
Updated for 18Z aviation discussion

&&

.AVIATION...
18Z TAF discussion:
Most sites have resumed VFR conditions with the exception of sites
in the east. As the front moves through there could be some
showers or isolated storms this afternoon. Behind the front winds
will shift out of the west and remain gusty. Winds will diminish
this evening and go light to calm overnight. There are indications
of some MVFR to IFR ceilings and vis restrictions but have not
included those in this TAF package at this time. /28/

&&

.DISCUSSION...
Morning/overnight convection has moved off to the eastbut
additional showers and thunderstorms continue to develop across
portions of northeast Mississippi. Hi-res models continue to
indicate that this will occur from roughly now through about
18-21Z as a cold front moves through the region. This will combine
with the moist airmass in place to bring isolated to scattered
showers and thunderstorms through this afternoon. Temperatures
across the area remain in the 70s, along with dewpoints in the
upper 60s and lower 70s. Behind the front, that looks to be moving
across LA and into MS, cooler and drier air is in place. It
remains possible that as the front continues to move through and
combine with this moist airmass, a few storms could become strong
to severe as there remains steep lapse rates, good shear and
decent instability especially across the southeast. This is where
the marginal and slight risks remain. Going forecast handles this
well. /28/

Prior discussion below:

Today through tonight...the severe weather and flash flood event
continues early this morning as a convective system pushes through
central/eastern MS. This initial activity will affect e/se
portions of the forecast area until around daybreak...with
continued threat for all modes of severe weather and flash
flooding. After a break in the threats this morning in the wake of
the MCS, a second threat for severe storms is expected to
redevelop by afternoon ahead of the cold front as steep lapse
rates remain juxtaposed over a very moist boundary layer. There
may be some capping to contend with, but sufficient
heating/destabilization is anticipated for discrete storms to
develop, and shear profiles support these becoming supercells
capable of large hail/tornadoes. As it stand, it appears the
greatest threat will be just east of the ArkLaMiss. Otherwise,
expect winds to be gusty from the west as conditions dry following
the cold frontal passage later this afternoon. Then expect a quiet
overnight.

Friday through next Wednesday night...fast flow remains over the
forecast area for the long term portion of the forecast with a
couple of more shortwave troughs potentially affecting the
ArkLaMiss region. The first trough will be relatively quick on the
heels of the current one as it moves in for Friday night. Because
it is moving in so fast, and because the greater ascent will be
just to our north, the threat for thunderstorms will be
questionable, especially south of the Highway 82 corridor.
However, if storms do develop, steep lapse rates and strong deep
layer shear will support supercells with mainly a hail threat. For
now, SPC is targeting NW MS with a marginal risk for severe
storms, mainly north of the forecast area.

After a few days of dry weather going from the weekend into early
next week, we'll likely see a more significant shortwave trough
approach for roughly the Tuesday night through Wednesday time
frame. Given the weather pattern change toward more of a NW flow
scenario by this time, there is a good bit of uncertainty
regarding the amplitude and location of this wave at this longer
time range - it is something to monitor for potential impacts as
get closer in time. /EC/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       77  56  82  60 /  36   0   0  24
Meridian      77  55  82  60 /  47   1   0  15
Vicksburg     77  57  82  60 /  12   0   0  26
Hattiesburg   81  56  84  62 /  51   1   0   5
Natchez       77  56  82  60 /  17   0   0   9
Greenville    73  56  79  59 /  11   0   4  63
Greenwood     73  54  79  60 /  27   1   2  62

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

28
Hazardous weather outlook, Apr 23, 3:32 PM CDT, 0 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
332 PM CDT Thu Apr 23 2020

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
242045-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-
Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston-
Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-
Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah-
Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln-
Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
332 PM CDT Thu Apr 23 2020

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, and south central Mississippi.

.DAY ONE...Tonight and Friday

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday night through Wednesday

Isolated severe thunderstorms will be possible for southeast
Arkansas, the Mississippi Delta, and portions of northeast
Louisiana Friday night and early Saturday morning. The main
threats will be damaging winds and hail.

(https://www.weather.gov/images/jan/graphicast/1.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region Friday
night.

14

&&

...HAZARD LEGEND...

No short term hazards expected.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

In the hours before

Local storm report, Apr 23, 3:05 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
305 PM CDT THU APR 23 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 AM     FLASH FLOOD      BURNS                   32.13N 89.55W
04/23/2020                   SMITH              MS   DEPT OF HIGHWAYS

            MS 481 CLOSED IN BOTH DIRECTIONS AT MS 902
            DUE TO WATER OVER THE ROAD.

&&

TW
Local storm report, Apr 23, 3:07 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
307 PM CDT THU APR 23 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1154 PM     TSTM WND DMG     WINNSBORO               32.16N 91.72W
04/22/2020                   FRANKLIN           LA   PUBLIC

            SOCIAL MEDIA REPORT OF TREES DOWN IN
            WINNSBORO. SMALL HAIL WAS ALSO OBSERVED.

&&

TW
Special weather statement, Apr 23, 3:07 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service Jackson MS
307 PM CDT Thu Apr 23 2020

MSZ052-057-058-232100-
Lauderdale MS-Jasper MS-Clarke MS-
307 PM CDT Thu Apr 23 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN JASPER...NORTHERN
CLARKE AND SOUTHEASTERN LAUDERDALE COUNTIES THROUGH 400 PM CDT...

At 306 PM CDT, Meteorologists were tracking a strong thunderstorm
near Orange, or 15 miles west of Quitman, moving northeast at 45 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Orange around 310 PM CDT.
  Stonewall around 325 PM CDT.
  Savoy around 330 PM CDT.
  Sable and Middleton around 335 PM CDT.
  Zero around 340 PM CDT.
  Increase around 345 PM CDT.
  Alamucha and Toomsuba around 355 PM CDT.

Other locations impacted by this storm include Pachuta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3222 8843 3194 8899 3209 8911 3223 8895
      3223 8891 3226 8891 3255 8857 3238 8841
TIME...MOT...LOC 2006Z 236DEG 39KT 3207 8898

DL
Special weather statement, Apr 23, 3:13 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Jackson MS
313 PM CDT Thu Apr 23 2020

MSZ065-066-232115-
Jones MS-Covington MS-
313 PM CDT Thu Apr 23 2020

...STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN COVINGTON AND JONES
COUNTIES THROUGH 415 PM CDT...

At 313 PM CDT, Meteorologists were tracking a strong thunderstorm
near Sanford, or 9 miles southeast of Collins, moving east at 45
mph. Another strong storm was located near Eastabuchie, also moving
east at 45 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Laurel, Ellisville, Mill Creek, Sanford, Tuckers Crossing,
Eastabuchie, Moselle, Ovett and Seminary.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3151 8959 3157 8963 3176 8894 3144 8895
      3143 8958
TIME...MOT...LOC 2013Z 253DEG 41KT 3151 8950

DL
Local storm report, Apr 23, 3:29 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
329 PM CDT THU APR 23 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 AM     HAIL             CHASE                   32.10N 91.71W
04/23/2020  E1.25 INCH       FRANKLIN           LA   PUBLIC

            SOCIAL MEDIA REPORT OF LARGE HAIL IN THE
            CHASE COMMUNITY.

&&

TW
Local storm report, Apr 23, 3:30 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
330 PM CDT THU APR 23 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1214 AM     TSTM WND DMG     8 ENE GILBERT           32.09N 91.53W
04/23/2020                   FRANKLIN           LA   PUBLIC

            SOCIAL MEDIA REPORT OF TREES DOWN ALONG HWY
            4.

&&

TW

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 8:10 PM CDTSevere Thunderstorm WarningJANAdams, Claiborne, Jefferson, Warren65 min
Apr 22, 8:58 PM CDTWind AdvisoryJANBolivar, Carroll, Grenada, Holmes, Humphreys, Leflore and 3 more8 hr
Apr 22, 9:02 PM CDTSevere Thunderstorm WarningJANClaiborne, Copiah, Simpson42 min
Apr 22, 9:22 PM CDTSpecial Weather StatementJANJefferson38 min
Apr 22, 9:30 PM CDTSevere Thunderstorm WarningJANAdams, Claiborne, Jefferson45 min
Apr 22, 9:53 PM CDTTornado Warning Tornado observedJANAdams67 min
Apr 22, 9:58 PM CDTSevere Thunderstorm WarningJANClaiborne, Copiah, Jefferson, Lincoln47 min
Apr 22, 10:21 PM CDTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Lawrence, Simpson54 min
Apr 22, 10:29 PM CDTTornado Warning Tornado observedJANAdams, Franklin32 min
Apr 22, 10:56 PM CDTSpecial Weather StatementJANWashington34 min
Apr 22, 11:06 PM CDTSpecial Weather StatementJANCovington24 min
Apr 22, 11:09 PM CDTSpecial Weather StatementJANJefferson51 min
Apr 22, 11:12 PM CDTSevere Thunderstorm WarningJANCovington, Jones51 min
Apr 22, 11:23 PM CDTSevere Thunderstorm WarningJANSunflower, Washington37 min
Apr 22, 11:38 PM CDTSpecial Weather StatementJANJasper52 min
Apr 22, 11:49 PM CDTSevere Thunderstorm WarningJANGrenada, Leflore22 min
Apr 23, 12:33 AM CDTSevere Thunderstorm WarningJANClaiborne42 min
Apr 23, 12:34 AM CDTSpecial Weather StatementJANRankin41 min
Apr 23, 12:35 AM CDTSevere Thunderstorm WarningJANHinds, Warren55 min
Apr 23, 12:38 AM CDTFlash Flood WarningJANWarren3 hr
Apr 23, 12:43 AM CDTSevere Thunderstorm WarningJANRankin, Simpson, Smith51 min
Apr 23, 1:14 AM CDTSpecial Weather StatementJANHinds, Rankin46 min
Apr 23, 1:16 AM CDTFlash Flood WarningJANHinds, Madison, Rankin3 hr
Apr 23, 1:25 AM CDTSevere Thunderstorm WarningJANClarke, Jasper, Lauderdale, Newton36 min
Apr 23, 1:32 AM CDTFlash Flood WarningJANAdams3 hr
Apr 23, 1:33 AM CDTSevere Thunderstorm WarningJANCopiah, Hinds, Rankin, Simpson, Smith57 min
Apr 23, 2:02 AM CDTTornado Warning Tornado observedJANRankin28 min
Apr 23, 2:12 AM CDTSevere Thunderstorm WarningJANClaiborne, Jefferson31 min
Apr 23, 2:16 AM CDTFlash Flood WarningJANRankin, Scott, Smith3 hr
Apr 23, 2:21 AM CDTFlash Flood WarningJANClaiborne, Copiah, Jefferson, Simpson3 hr
Apr 23, 2:21 AM CDTSevere Thunderstorm WarningJANJasper, Newton, Rankin, Scott, Smith54 min
Apr 23, 3:09 AM CDTSevere Thunderstorm WarningJANClarke, Jasper, Lauderdale, Newton40 min
Apr 23, 3:28 AM CDTFlash Flood WarningJANClarke, Jasper, Lauderdale, Newton, Simpson, Smith3 hr
Apr 23, 3:45 AM CDTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Lamar, Lawrence, Marion48 min
Apr 23, 3:57 AM CDTTornado WarningJANCovington, Jefferson Davis, Lamar, Marion31 min
Apr 23, 4:02 AM CDTSevere Thunderstorm WarningJANCovington, Jasper, Jones, Smith43 min
Apr 23, 4:04 AM CDTFlash Flood Warning Considerable damage threatJANHinds, Madison, Rankin4 hr
Apr 23, 4:21 AM CDTTornado WarningJANClarke, Jasper, Jones39 min
Apr 23, 4:30 AM CDTFlash Flood WarningJANOktibbeha3 hr
Apr 23, 8:23 AM CDTAreal Flood WarningJANHinds, Rankin5 hr
Apr 23, 9:45 AM CDTRiver Flood WarningJANSimpson59 hr
Apr 23, 9:58 AM CDTRiver Flood WarningJANJones4 days
Apr 23, 1:39 PM CDTSpecial Weather StatementJANKemper36 min
Apr 23, 1:48 PM CDTSevere Thunderstorm WarningJANKemper29 min
Apr 23, 2:34 PM CDTSpecial Weather StatementJANJefferson Davis41 min
Apr 23, 3:07 PM CDTSpecial Weather StatementJANLauderdale53 min
Apr 23, 3:13 PM CDTSpecial Weather StatementJANJones62 min
Apr 23, 3:29 PM CDTSevere Thunderstorm WarningJANJones46 min
Apr 23, 4:06 PM CDTSpecial Weather StatementJANClarke24 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.